MAUDE Adverse Event Report: Fisher & Paykel Healthcare Ltd F&P Neopuff; Neopuff Infant Resuscitator

Fisher & Paykel Healthcare Ltd F&P Neopuff; Neopuff Infant Resuscitator
Model Number RD900AEU
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
A distributor in south africa reported that the peak inspiratory pressure knob and or the max pressure relief knob of four rd900aeu neopuff infant resuscitator was not rotating smoothly during acceptance checks.There was no reported patient involvement.
 
Additional Manufacturer Narrative
(b)(4).Method: the subject devices, rd900aeu neopuff infant resuscitators was not returned to fisher & paykel healthcare (f&p) for evaluation.Our investigation is thus based on the information and videography provided by the distributor, and our knowledge of the product.Results: evaluation of the the provided videography has revealed that the peak inspiratory pressure and or maximum pressure relief knobs were having some resistance when adjusting the pressure.Conclusion: based on previous investigations, the most likely cause to the reported fault is that the valve thread start position knocks the thread stop one revolution before its intended rotation, resulting in some resistance at the low pressure settings, as described by the distributor.The reported resistance is only observed at the extreme counterclockwise end of valve travel, corresponding to the 0 to 5 cmh2o range.Within this operating range, the pip valve is not intended to control therapy pressure, as pressure is instead set by the user through the peep adjustment on the breathing circuit.The technical manual specifies that neopuff manometer reading should be checked to be zero with no flow connected, and that the valve testing should be conducted at set pressures between 10 and 40 cmh2o.While the physical characteristic observed during adjustment may be noticeable to the user, it is concluded that it does not affect compliance with the functional performance requirements of the product.

Brand Name
F&P Neopuff
Common Device Name
Neopuff Infant Resuscitator
Manufacturer (Section D)
Fisher & Paykel Healthcare Ltd
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
Fisher & Paykel Healthcare Ltd
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego vargas banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
+1(949)434-1005
MDR Report Key50704330
Report Number9611451-2026-02663
Device Sequence Number20312182
Product Code FMT
UDI-Device Identifier09420012410931
UDI-Public(01)09420012410931(10)2104405797(11)260615
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K971695
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRD900AEU
Device Catalogue NumberRD900AEU
Device Lot Number2104405797
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2026
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/15/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown